A month ago I had blood in my stools and sever abdominal cramps. I was diagnosed with ulcerative colitis in early stage. Right now I am talking Lialda 1.2 mg 3 tablets once a day. The above symptoms have totally vanished. But literally I am not eating any spicy food or fibre food. I want to know the diet plan.I really lost weight. I have a new problem past 2 weeks. Every morning around 6.30 am or so i have a contracting pain in my lower left ribs. It's very stabbing and also I have lower back pain. The later after I drink and eat something and do my daily work it disappears for the rest of the day. Sometimes in between I feel a pinch on both sides but that is not so troubling. I am so feeling dizzy especially in the morning and late evening. Could anyone please help me out with this. It would be highly appreciated. Thank you
I would talk to your doctor. Your pain could be many things. Also your dizziness should be checked out. Are you sure your blood counts are back to normal? Is the dizziness related to the times you take your medicine? I found that with ulcerative colitis that low fiber and no dairy worked best for me. I have a blog about U.C. http://www.nurseguy.com/colitis-blog.html
You have discuss such issue with your doctor, that may be happen due to side effects of medicine, Discuss with your doctor freely and tell them all the symptoms you feel. Keep away your self away from dairy product and other junk food.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.